# SDR DALA12000743122

- Difficulty date: May 20, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT +Y254 FROM FR 12-FR 24 HAS EXFOLIATION CORROSION.  REMOVED DAMAGE.  FOUND TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT +Y254 IAW A319 SRM 51-42-11,LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-44-11.  TRANSFERRED 1 BRACKET TO NEW PART IAW SRM 51-42-11.  INSTALLED FLOOR SUPPORT IAW SRM 51-42-11 AND PAINTED FASTENERS HEADS AND COLLARS IAW SRM 51-75-12.
